Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006, Article ID 18572, 12 pages
http://dx.doi.org/10.1155/DENM/2006/18572

On internal constraints in continuum mechanics

1Department of Mechanical Engineering, Texas A & M University, College Station, TX 77845, USA
2Dipartimento di Ingegneria dell'Innovazione, Università degli Studi di Lecce, Lecce 73100, Italy

Received 18 June 2005; Accepted 22 August 2005

Copyright © 2006 K. R. Rajagopal and Giuseppe Saccomandi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. R. Rajagopal and Giuseppe Saccomandi, “On internal constraints in continuum mechanics,” Differential Equations and Nonlinear Mechanics, vol. 2006, Article ID 18572, 12 pages, 2006. https://doi.org/10.1155/DENM/2006/18572.